Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 571, NWS Pueblo, CO

October 2, 2023Baca County, Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Oct 2, 2023, 5:58 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2023, 5:58 PM MDT (23:58 UTC)
Expired
Oct 2, 2023, 6:45 PM MDT
In force
47 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baca County, CO, Las Animas County, CO

The radar

The Pueblo radar (KPUX), 158 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 12.0 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2023-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2023-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

562 
WUUS55 KPUB 022358
SVRPUB
COC009-071-030045-
/O.NEW.KPUB.SV.W.0571.231002T2358Z-231003T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
558 PM MDT Mon Oct 2 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  West central Baca County in southeastern Colorado...
  Southeastern Las Animas County in southeastern Colorado...

* Until 645 PM MDT.

* At 558 PM MDT, a severe thunderstorm was located 17 miles southwest
  of Kim, or 25 miles northeast of Des Moines, moving northeast at 45
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10371 3759 10345 3734 10287 3700 10323
TIME...MOT...LOC 2358Z 214DEG 39KT 3701 10348 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
291 
WWUS55 KPUB 030009
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
609 PM MDT Mon Oct 2 2023

COC009-071-030045-
/O.CON.KPUB.SV.W.0571.000000T0000Z-231003T0045Z/
Baca CO-Las Animas CO-
609 PM MDT Mon Oct 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR WEST CENTRAL BACA AND SOUTHEASTERN LAS ANIMAS COUNTIES...

At 609 PM MDT, a severe thunderstorm was located 14 miles south of
Kim, or 32 miles northeast of Des Moines, moving northeast at 40 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10371 3759 10345 3734 10287 3700 10323
TIME...MOT...LOC 0009Z 228DEG 36KT 3704 10335 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 3:36 PM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 2, 3:36 PM MDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
336 PM MDT Mon Oct 2 2023

.SHORT TERM...(This evening through Tuesday)
Issued at 213 PM MDT Mon Oct 2 2023

Key Messages:

1.  Potent storm system will bring rounds of strong to severe
thunderstorms across southern CO with damaging gusts the primary
concern.

2.  Light snow accumulations expected higher peaks.

Potent upper trough will move through southern CO tonight through
Tuesday morning sending rounds of showers and thunderstorms
across southern Colorado through late evening and into the
overnight hours across the far eastern plains. With a 60+ kt H5
upper jet overspreading the region, the main concern with
thunderstorms this evening will be damaging gusts up to 70 mph
with momentum transport aloft to the surface from thunderstorms.
However, marginally severe hail, transitioning to a larger hail
risk will also be a concern as cooling temperatures aloft steepen
lapse rates aloft this evening through the overnight hours.
Strong southerly surface winds have advected 50 to near 60 dew
points across the southeast plains with SPC Meso analysis showing
up to 1500 J/kg of MLCape across the southeast plains. As forcing
nears, thunderstorms will continue to strengthen as they move off
the mountains and encounter better moisture and instability across
the eastern plains. High res models also show upper 50 to lower 60
dew points advecting back to the west this evening. Surface
winds in some of the higher res CAMS models back southeasterly
across Baca county after 00z and think this area has the greatest
severe risk this evening as hodographs gain some better curvature
in the low levels this evening. Latest HREF shows quite a few
helicity swaths across this area. While congealing cold pools may
keep the tornado threat low, suspect the large hail risk will
increase into the evening and can't rule out the possibility of
hail up to 1.5 inches in diameter with the stronger storms along
with 70 mph wind gusts. Activity will continue to redevelop to
the south and spread rapidly to the north northeast into the
overnight hours, though focus area will shift eastward to the KS
border after 06z with thunderstorms coming to an end by dawn.

Meanwhile, the mountains will see convective snow bursts continue
tonight waning towards dawn behind the trough as drier air moves
in. A quick inch or two of accumulation will be possible across
the higher peaks.

Tuesday will be dry and windy with the cold front lagging to the
north as more energy drops into the mean trough out west.
Temperatures will be cooler but strong west winds gusting to up to
40 mph through the gaps along the southern I-25 corridor could
cause some near critical fire weather conditions. However coverage
and magnitude of these conditions do not look great enough for
fire weather highlights at this time. This will continue to be
monitored. Otherwise, expect some isolated showers across the
central mountains and Pikes Peak region through the afternoon
though little if any accumulation can be expected.

.LONG TERM...(Tuesday night through Monday)
Issued at 213 PM MDT Mon Oct 2 2023

Key Messages:

1. Light snow possible for the central mountains and Pikes Peak
region Tuesday night into Wednesday morning.

2. Freezing temperatures expected for the San Luis Valley Tuesday
night and Wednesday night with a hard freeze likely.

Trailing energy will drop into the western portion of the upper
trough Tuesday night and across CO Wednesday morning. This will
send a reinforcing cold front through the area by Wednesday
morning bringing some light precipitation to the central mountains
and higher elevations of the Pikes Peak region. Snow levels will
drop to around 9000 feet, however model runs have been trending
drier with this latter system. A dusting to up to an inch of snow
will be possible but this looks restricted to the higher areas for
now. The San Luis Valley will likely see freezing temperatures
Tuesday night, though with some mid/high clouds associated with
the upper trough, there are still some uncertainties regarding
duration of those freezing temperatures. Freeze watches or Frost
advisories may become necessary with later packages, but will let
later shifts get a look at later model runs for timing of the
trough and clearing.

Winds will swing around from the southeast in the afternoon across
the plains, but soundings show less moisture, so it looks less
likely for a stratus cloud deck to develop. Latest model blends
have warmed temperatures up across the plains which looks
reasonable, but values will remain below climatological normals.

Dry northwest flow aloft will transition to upper ridging towards
next weekend which will allow for clear chilly nights with a hard
freeze likely for the San Luis Valley Wednesday night. This could
be the season ending freeze. The Palmer Divide could also come
close to the freezing mark Thursday night as a reinforcing cold
front moves through. Otherwise temperatures will remain below
normal through Friday before returning to near to above normal by
late weekend. -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 213 PM MDT Mon Oct 2 2023

Thunderstorms will continue to affect the terminals through the
evening with strong south winds gusting up to 40 kts getting
intermittently reinforced with gusts to near 50 kts possible from
thunderstorm outflows. Otherwise expect VFR cigs with brief MVFR
vis possible under thunderstorms along with GS. Thunderstorms will
move east of the terminals after 02-03z with clearing skies by
tomorrow morning. Winds will increase out of the west to northwest
on Tuesday with gusts up to 30 kts at times as the system passes
to the east. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...KT
Hazardous weather outlook, Oct 2, 4:04 AM MDT, 13 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
404 AM MDT Mon Oct 2 2023

COZ058>089-093>099-031015-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
404 AM MDT Mon Oct 2 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

A deep trough of low pressure will continue to move towards the
region today and tonight. This system will bring rounds of
thunderstorms to the region today and tonight, with the storms
lasting into the late night hours over the eastern plains. Some of
the storms will have the potential to be severe, with the main
concern being damaging straight-line winds up to 70 mph.

In addition to strong storms, heavy rain will also be possible. The
greatest risk for heavy rain will occur over the far eastern plains,
especially over the Baca county region.

Over the entire area today into this evening, wind gusts to 30 to 40
mph will be possible over the plains and 40 to 50 mph will occur
over the valleys and mountains.

Very high elevation snow will be possible, mainly along the
Continental Divide, later today and tonight. Accumulations of 1 to 2
inches will be possible, with locally higher amounts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered rain and rain/snow showers are anticipated
throughot Tuesday and Wednesday, with snow remaining around and
above 9,000ft. Any snow accumulations will be modest and generally
less than 1 inch.

Freezing temperatures are becoming increasing likely Tuesday night
and Wednesday night within the San Luis Valley. These temperatures
could kill sensitive vegetation and possibly damage unprotected
outdoor pluming.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

34/SIMCOE

In the hours before

Special weather statement, Oct 2, 5:16 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
516 PM MDT Mon Oct 2 2023

COZ086>089-093-022345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Crowley County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
516 PM MDT Mon Oct 2 2023

...A strong thunderstorm will impact portions of northwestern Otero,
northeastern Huerfano, north central Las Animas, southwestern Crowley
and eastern Pueblo Counties through 545 PM MDT...

At 516 PM MDT, Doppler radar was tracking a strong thunderstorm 21
miles south of Avondale, or 25 miles south of Pueblo Airport, moving
northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fowler, Manzanola, Olney Springs, Boone, Avondale and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3749 10449 3769 10477 3845 10428 3811 10377
TIME...MOT...LOC 2316Z 222DEG 42KT 3793 10443

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
Special weather statement, Oct 2, 5:40 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
540 PM MDT Mon Oct 2 2023

COZ081-084-085-030015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
540 PM MDT Mon Oct 2 2023

...A strong thunderstorm will impact portions of northwestern El Paso
County through 615 PM MDT...

At 539 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Colorado Springs, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Manitou Springs,
Palmer Lake, Black Forest, Gleneagle, Falcon, Cimarron Hills,
Peterson Space Force Base and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3876 10468 3885 10494 3913 10492 3913 10443
TIME...MOT...LOC 2339Z 205DEG 35KT 3889 10478

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Special weather statement, Oct 2, 5:42 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
542 PM MDT Mon Oct 2 2023

COZ084>086-030030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
542 PM MDT Mon Oct 2 2023

...Strong thunderstorms will impact portions of eastern El Paso and
north central Pueblo Counties through 630 PM MDT...

At 542 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Schriever Space Force Base to 8 miles south of
Hanover. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Calhan, Ramah, Hanover, Yoder, Truckton, Ellicott, Peyton, Schriever
Space Force Base and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3869 10405 3839 10440 3879 10461 3913 10444
      3913 10405
TIME...MOT...LOC 2342Z 204DEG 35KT 3881 10452 3851 10438

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Local storm report, Oct 2, 5:44 PM MDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
544 PM MDT Mon Oct 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     Tstm Wnd Gst     8 S Fountain            38.57N 104.70W
10/02/2023  M59 MPH          El Paso            CO   Mesonet

            Mesonet station FW6605 Founatin.

&&
Special weather statement, Oct 2, 5:48 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
548 PM MDT Mon Oct 2 2023

COZ085-086-089-030015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
548 PM MDT Mon Oct 2 2023

...A strong thunderstorm will impact portions of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties through
615 PM MDT...

At 548 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Depot, or 11 miles east of Pueblo Airport, moving northeast at
45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Boone, Avondale, Pueblo Depot and Truckton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3873 10405 3852 10405 3852 10390 3806 10422
      3827 10442 3878 10417
TIME...MOT...LOC 2348Z 203DEG 37KT 3829 10429

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Oct 2, 5:49 PM MDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
549 PM MDT Mon Oct 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     Tstm Wnd Gst     1 SE Peterson AFB       38.82N 104.68W
10/02/2023  M58 MPH          El Paso            CO   ASOS

            ASOS station KCOS Colorado Springs Airport.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 5:55 AM MDTSpecial Weather StatementPUBFremont35 min
Oct 2, 6:20 AM MDTSpecial Weather StatementPUBFremont25 min
Oct 2, 6:33 AM MDTSpecial Weather StatementPUBRio Grande27 min
Oct 2, 8:16 AM MDTSpecial Weather StatementPUBFremont29 min
Oct 2, 8:47 AM MDTSpecial Weather StatementPUBFremont43 min
Oct 2, 9:27 AM MDTSpecial Weather StatementPUBAlamosa33 min
Oct 2, 9:28 AM MDTSpecial Weather StatementPUBFremont32 min
Oct 2, 9:52 AM MDTSpecial Weather StatementPUBCuster, Fremont38 min
Oct 2, 10:09 AM MDTSpecial Weather StatementPUBAlamosa36 min
Oct 2, 10:44 AM MDTSpecial Weather StatementPUBAlamosa, Custer31 min
Oct 2, 11:12 AM MDTSpecial Weather StatementPUBCuster33 min
Oct 2, 11:37 AM MDTSpecial Weather StatementPUBCostilla38 min
Oct 2, 11:48 AM MDTSpecial Weather StatementPUBAlamosa, Custer27 min
Oct 2, 12:10 PM MDTSpecial Weather StatementPUBHuerfano50 min
Oct 2, 12:13 PM MDTSpecial Weather StatementPUBCuster32 min
Oct 2, 12:35 PM MDTSpecial Weather StatementPUBPueblo25 min
Oct 2, 12:58 PM MDTSpecial Weather StatementPUBPueblo32 min
Oct 2, 1:33 PM MDTSpecial Weather StatementPUBHuerfano27 min
Oct 2, 1:33 PM MDTSpecial Weather StatementPUBPueblo27 min
Oct 2, 1:40 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo35 min
Oct 2, 1:59 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Oct 2, 2:13 PM MDTSpecial Weather StatementPUBOtero32 min
Oct 2, 2:23 PM MDTSevere Thunderstorm WarningPUBEl Paso22 min
Oct 2, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
Oct 2, 2:46 PM MDTSpecial Weather StatementPUBCrowley29 min
Oct 2, 3:14 PM MDTSpecial Weather StatementPUBCrowley31 min
Oct 2, 3:17 PM MDTSevere Thunderstorm WarningPUBAlamosa, Huerfano, Saguache28 min
Oct 2, 3:20 PM MDTSpecial Weather StatementPUBFremont40 min
Oct 2, 3:30 PM MDTSpecial Weather StatementPUBSaguache30 min
Oct 2, 3:32 PM MDTSpecial Weather StatementPUBBaca28 min
Oct 2, 3:41 PM MDTSpecial Weather StatementPUBCrowley34 min
Oct 2, 3:43 PM MDTSevere Thunderstorm WarningPUBAlamosa, Custer, Huerfano, Saguache32 min
Oct 2, 3:47 PM MDTSpecial Weather StatementPUBLas Animas28 min
Oct 2, 3:57 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Oct 2, 4:03 PM MDTSpecial Weather StatementPUBCuster27 min
Oct 2, 4:14 PM MDTSpecial Weather StatementPUBHuerfano31 min
Oct 2, 4:25 PM MDTSpecial Weather StatementPUBBaca35 min
Oct 2, 4:30 PM MDTSpecial Weather StatementPUBFremont30 min
Oct 2, 4:44 PM MDTSpecial Weather StatementPUBPueblo31 min
Oct 2, 4:53 PM MDTSpecial Weather StatementPUBFremont37 min
Oct 2, 5:07 PM MDTSpecial Weather StatementPUBEl Paso23 min
Oct 2, 5:10 PM MDTSpecial Weather StatementPUBTeller35 min
Oct 2, 5:16 PM MDTSpecial Weather StatementPUBPueblo29 min
Oct 2, 5:40 PM MDTSpecial Weather StatementPUBEl Paso35 min
Oct 2, 5:42 PM MDTSpecial Weather StatementPUBEl Paso48 min
Oct 2, 5:48 PM MDTSpecial Weather StatementPUBCrowley27 min
Oct 2, 5:52 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Oct 2, 5:57 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.